| Catalog Number |
FM-410350 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported "exchange due to concerns with the product".Patient also reported "exchange due to concern with the product".Healthcare professional later reported "exchange from textured to smooth device due to the patient's concern".Patient later reported "contraction", "severely encapsulated", "pain, "extremely uncomfortable", "i feel different" and patient did not provide any baker grade.The device remains implanted.The device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.This record is for the right side.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation, creases, wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "exchange due to concerns with the product".Patient also reported "exchange due to concern with the product".Healthcare professional later reported "exchange from textured to smooth device due to the patient's concern".Patient later reported "contraction", "severely encapsulated", "pain, "extremely uncomfortable", "i feel different" and patient did not provide any baker grade.This record is for the right side.The device has been explanted.